Alert archive / Colorado / Flash Flood Warnings in 2024
Flash Flood Warning 16, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 21, 2024, 4:32 PM MDT for El Paso County, Colorado. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2024, 4:32 PM MDT (22:32 UTC)
- Expired
- Jul 21, 2024, 5:31 PM MDT
- In force
- 59 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 57 km from the middle of the area, began a volume at 22:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 10.5 hours before the alert went out and 331 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2783 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -28 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
717
WGUS55 KPUB 212232
FFWPUB
COC041-220130-
/O.NEW.KPUB.FF.W.0016.240721T2232Z-240722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
432 PM MDT Sun Jul 21 2024
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
Central El Paso County in east central Colorado...
* Until 730 PM MDT.
* At 432 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain in Southeast Colorado Springs and Security Areas. Up
to 1 inch of rain has fallen. The expected rainfall rate is 2
inches in 1 hour. Additional rainfall amounts of 1 to 1.5 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Southeastern Colorado Springs, Fountain, Security-Widefield,
Security, Peterson Space Force Base, Stratmoor, Cimarron Hills,
Fort Carson and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3875 10481 3882 10478 3886 10470 3887 10463
3881 10453 3876 10456 3863 10470 3870 10481
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...2 INCHES IN 1 HOUR
$$
KT2 follow-up statements
092
WGUS75 KPUB 212313
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
513 PM MDT Sun Jul 21 2024
COC041-220130-
/O.CON.KPUB.FF.W.0016.000000T0000Z-240722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
513 PM MDT Sun Jul 21 2024
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM MDT THIS
EVENING FOR CENTRAL EL PASO COUNTY...
At 513 PM MDT, Doppler radar indicated thunderstorms that produced
brief heavy rain in Southeast Colorado Springs and Security and
Fountain have moved out of the warned area. Between 0.5 and 1.5
inches of rain have fallen. Minor flooding impacts may continue, but
no additional rainfall is expected. Beware of enhanced runoff and
ponding water on roadways due to the saturated conditions.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Southeastern Colorado Springs, Fountain, Security-Widefield,
Security, Peterson Space Force Base, Stratmoor, Cimarron Hills,
Fort Carson and Schriever Space Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3875 10481 3882 10478 3886 10470 3887 10463
3881 10453 3876 10456 3863 10470 3870 10481
FLASH FLOOD...RADAR INDICATED
$$
KT020
WGUS75 KPUB 212331
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
531 PM MDT Sun Jul 21 2024
COC041-212341-
/O.CAN.KPUB.FF.W.0016.000000T0000Z-240722T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
El Paso CO-
531 PM MDT Sun Jul 21 2024
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL EL PASO COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
A Flood Watch remains in effect until 1000 PM MDT for portions of
central, east central, and southeast Colorado.
&&
LAT...LON 3875 10481 3882 10478 3886 10470 3887 10463
3881 10453 3876 10456 3863 10470 3870 10481
$$
KTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 21, 2:41 PM MDT, 1 hour 51 minutes earlier. Its key messages:
- Potential for stronger storms across the southeast mtns and plains through the early evening.
- A bit warmer and drier tomorrow, with the trend continuing into the end of week.
- Potential upturn in thunderstorm chances (mainly higher terrain) possible next weekend as flow aloft becomes more swly, bringing mid- level moisture plume back into Colorado.
Area forecast discussion, Jul 21, 2:41 PM MDT, 1 hour 51 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 241 PM MDT Sun Jul 21 2024 .KEY MESSAGES... - Potential for stronger storms across the southeast mtns and plains through the early evening. - A bit warmer and drier tomorrow, with the trend continuing into the end of week. - Potential upturn in thunderstorm chances (mainly higher terrain) possible next weekend as flow aloft becomes more swly, bringing mid- level moisture plume back into Colorado. && .SHORT TERM /THROUGH TONIGHT/... Issued at 238 PM MDT Sun Jul 21 2024 Current water vapor imagery continues to indicate an embedded short wave translating through the west to northwest flow across the state, with regional radars indicating widespread shower and thunderstorm activity across south central and southeast CO at this time. Water vapor and GOES Blended Total Precipitable Water data indicates PWATS running around 100 to 125 percent of normal across the region, with some drying noted across the Northern Great Basin and Intermountain West at this time. The early start of convection this morning has limited instability, especially across the Pikes Peak region and into Pueblo County, with latest SPC Meso- analysis indicating MLCAPEs of up to 500 j/kg over and near the higher terrain and 500-1000 j/kg across the I-25 Corridor through the far southeast Plains. Effective shear is in the 20-30kt range across the eastern Mountains into southeast plains, and looks to increase to around 35 kts through the late afternoon. For the rest of the afternoon and tonight, the shortwave continues to push south and east across the region through tonight, with uvv leading to showers and storms continuing to develop and slide south and east across the mountains and plains through the afternoon, with convection diminishing from northwest to southeast through the evening hours. With the ample moisture in place, locally heavy rainfall remains possible with all storms, with the potential for strong to marginally severe storms remaining across portions of southeast mountains and southern I-25 Corridor, where the best shear is expected to be in place. With that said, have kept the current Flash Flood Watch in tact across the southeast mountains and I-25 Corridor, however, would expect at least northern portions the watch may be cancelled early. Drier air works into the area within the more northerly flow aloft across Rockies behind tonight's passing wave. This will lead to lesser coverage of afternoon showers and storms, with the best coverage over the higher terrain. Slight warming aloft will lead to warmer temperatures tomorrow, though still below seasonal levels in the mid 70s to mid 80s across the Plains, and mainly in the 60s and 70s across the higher terrain. && .LONG TERM /MONDAY THROUGH SATURDAY/... Issued at 238 PM MDT Sun Jul 21 2024 Upper level ridge slowly amplifies over the western U.S. early next week, allowing northerly flow to persist across Colorado. Pattern should lead to a general downturn in convection in the Tue-Thu timeframe, as drier air works into the area from the north. Still a low threat of afternoon/evening convection over the higher terrain each day with recycled moisture, though several deterministic models suggest potential for little/no precip by Thu as air mass continues to dry out. NBM pops have slowly trended downward as a result, though suspect they are still overdone by Wed/Thu given flow pattern, and lowered pops somewhat over the mountains both days. Temps will begin to rise with loss of moisture, and daytime maxes will climb back to near/slightly above average levels by mid-week. While not explicitly mentioned in the forecast, could see some periods of haze and smoke Tue/Wed as smoke from western U.S. wildfires rotates around the ridge, thought day-to-day timing of influx of any lower visibility is difficult to time at this point. From Friday into the weekend, upper wave moving eastward through southern Canada will flatten the western U.S. ridge somewhat, with flow across Colorado gradually becoming more swly with time. This should bring back increased moisture and greater coverage of convection to the mountains over the weekend, while plains storm coverage will remain sparse at best given weak steering flow and lack of moisture. Max temps don't change much, with slightly above average readings continuing. && .AVIATION /18Z TAFS THROUGH 18Z MONDAY/... Issued at 1218 PM MDT Sun Jul 21 2024 Early morning convection has limited instability across the Front Range, with latest higher res model data indicating the best coverage of stronger storms across the southeast mountains and out across the southern I-25 Corridor. However, with that said, still can't rule out brief MVFR conditons at COS, PUB and ALS through the afternoon, with the potential for heavy rain showers at the terminals. VFR cigs with decreasing clouds through the overnight hours expected through the rest of the taf period. && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 10 PM MDT this evening for COZ074-075-079- 080-083>088. && SHORT TERM...MW LONG TERM...PETERSEN AVIATION...MW
Hazardous weather outlook, Jul 21, 11:25 AM MDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1125 AM MDT Sun Jul 21 2024 COZ058>089-093>099-221730- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1125 AM MDT Sun Jul 21 2024 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Scattered to numerous showers and thunderstorms over the higher terrain will move southeast across the immediate adjacent plains and the I-25 Corridor through the late afternoon, with a few storms continuing to move across the far southeast Plains through the early evening. With ample moisture in place, the main storm risks will be heavy rainfall, gusty outflow winds to 45 mph, small hail and lightning. A few stronger storms across the southeast mountains and into the southern I-25 Corridor could produce strong winds to near 60 mph and hail to near one inch in diameter. With saturated soils from previous heavy rainfall, a flash flood watch is in effect until 10 PM for the Interstate 25 Corridor, the Wet Mountains and the southern Sangre de Cristo Mountains. Area burn scars and urban areas will be most susceptible, however anywhere that receives heavy rain could see flash flooding today. Remember, if you encounter flooded roadways, turn around, don't drown! .DAYS TWO THROUGH SEVEN...Monday through Saturday Daily isolated to scattered afternoon rain showers and thunderstorms are expected for Monday through Saturday. The greatest coverage will be along and around the mountains. Expected hazards with any more organized storms will be gusty winds, small hail, heavy rain, and lightning. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be likely over portions of the region. 23/23
In the hours before
Special weather statement, Jul 21, 2:32 PM MDT, 2 hours before
Special Weather Statement
National Weather Service Pueblo CO
232 PM MDT Sun Jul 21 2024
COZ099-212100-
Springfield Vicinity/Baca County CO-
232 PM MDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BACA COUNTY THROUGH
300 PM MDT...
At 232 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles southwest of Two Buttes Reservoir, or 12 miles northwest of
Springfield, moving southeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This storm will remain over mainly rural areas of northwestern Baca
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3758 10288 3763 10266 3746 10250 3735 10281
TIME...MOT...LOC 2032Z 335DEG 7KT 3755 10274
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Jul 21, 3:03 PM MDT, 1 hour 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
303 PM MDT Sun Jul 21 2024
COZ070-071-074-212145-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft CO-
Southern San Luis Valley CO-
Alamosa Vicinity/Central San Luis Valley Below 8500 Ft CO-
303 PM MDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN ALAMOSA AND
SOUTHWESTERN COSTILLA COUNTIES THROUGH 345 PM MDT...
At 302 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Blanca, or 12 miles east of San Luis Valley Airport,
moving southeast at 35 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail and torrential
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. High water and enhanced flows will be possible in
low lying areas, ditches, creeks and streams. Ponding of
water will be possible on roadways during the heavier
rainfall.
Locations impacted include...
San Luis, Blanca, San Acacio, and Chama.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3747 10578 3755 10558 3721 10525 3708 10565
TIME...MOT...LOC 2102Z 331DEG 31KT 3745 10564
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KTSpecial weather statement, Jul 21, 3:33 PM MDT, 59 minutes before
Special Weather Statement
National Weather Service Pueblo CO
333 PM MDT Sun Jul 21 2024
COZ094-099-212200-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
333 PM MDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT WESTERN BACA AND SOUTHEASTERN
LAS ANIMAS COUNTIES THROUGH 400 PM MDT...
At 333 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles northeast of Kim, or 34 miles west of Springfield, moving
southwest at 20 mph.
HAZARD...Wind gusts up to 50 mph, penny size hail and torrential
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. High water and enhanced flows will be possible in
low lying areas, ditches, creeks and streams. Ponding of
water will be possible on roadways during the heavier
rainfall.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3748 10326 3737 10306 3700 10324 3724 10359
TIME...MOT...LOC 2133Z 036DEG 17KT 3735 10325
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
KTSpecial weather statement, Jul 21, 3:49 PM MDT, 43 minutes before
Special Weather Statement
National Weather Service Pueblo CO
349 PM MDT Sun Jul 21 2024
COZ097-212230-
Las Animas Vicinity/Bent County CO-
349 PM MDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN BENT COUNTY THROUGH
430 PM MDT...
At 348 PM MDT, Doppler radar was tracking a strong thunderstorm near
Las Animas, or 20 miles northeast of North La Junta, moving south at
15 mph.
HAZARD...Wind gusts up to 40 mph, half inch hail and torrential
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. High water and enhanced flows will be possible in
low lying areas, ditches, creeks and streams. Ponding of
water will be possible on roadways during the heavier
rainfall.
Locations impacted include...
Las Animas, John Martin Reservoir, and Fort Lyon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3819 10323 3815 10304 3791 10308 3799 10336
TIME...MOT...LOC 2148Z 015DEG 15KT 3810 10318
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KTSpecial weather statement, Jul 21, 3:56 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Pueblo CO
356 PM MDT Sun Jul 21 2024
COZ084-085-212245-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
356 PM MDT Sun Jul 21 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EL PASO AND
NORTHEASTERN PUEBLO COUNTIES THROUGH 445 PM MDT...
At 356 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Falcon to near Ellicott to near
Truckton. Movement was south at 15 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and torrential
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. High water and enhanced flows will be possible in
low lying areas, ditches, creeks and streams. Ponding of
water will be possible on roadways during the heavier
rainfall.
Locations impacted include...
Hanover, Truckton, Yoder, Schriever Space Force Base, and Ellicott.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3895 10426 3875 10405 3871 10405 3852 10413
3852 10439 3868 10465 3896 10451
TIME...MOT...LOC 2156Z 013DEG 12KT 3891 10449 3888 10431 3874 10414
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTSpecial weather statement, Jul 21, 4:15 PM MDT, 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
415 PM MDT Sun Jul 21 2024
COZ085-212300-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
415 PM MDT Sun Jul 21 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN EL PASO COUNTY
THROUGH 500 PM MDT...
At 415 PM MDT, Doppler radar was tracking a strong thunderstorm over
southern Colorado Springs, moving southeast at 20 mph.
HAZARD...Wind gusts up to 40 mph, pea size hail and torrential
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. High water and enhanced flows will be possible in
low lying areas, ditches, creeks and streams. Ponding of
water will be possible on roadways during the heavier
rainfall.
Locations impacted include...
Southern Colorado Springs, Fountain, Stratmoor, Fort Carson,
Security, Security-Widefield, Cimarron Hills, and Peterson Space
Force Base.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3882 10487 3891 10464 3869 10446 3857 10476
TIME...MOT...LOC 2215Z 327DEG 18KT 3880 10476
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KTThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 7:59 PM MDT | Special Weather Statement | PUB | Fremont | 31 min |
| Jul 20, 8:15 PM MDT | Special Weather Statement | PUB | Crowley | 30 min |
| Jul 20, 8:28 PM MDT | Special Weather Statement | PUB | El Paso | 32 min |
| Jul 20, 9:00 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 9:30 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| Jul 20, 10:06 PM MDT | Special Weather Statement | PUB | Otero | 24 min |
| Jul 20, 10:44 PM MDT | Special Weather Statement | PUB | El Paso | 46 min |
| Jul 20, 11:07 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jul 20, 11:35 PM MDT | Flash Flood Warning | PUB | El Paso | 114 min |
| Jul 21, 12:34 AM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jul 21, 2:35 AM MDT | Flood Watch | PUB | Costilla, Custer, El Paso, Fremont, Huerfano, Las Animas and 2 more | 18 hr |
| Jul 21, 12:25 PM MDT | Special Weather Statement | PUB | Fremont | 35 min |
| Jul 21, 12:50 PM MDT | Special Weather Statement | PUB | Bent | 40 min |
| Jul 21, 2:12 PM MDT | Special Weather Statement | PUB | Crowley | 48 min |
| Jul 21, 2:22 PM MDT | Special Weather Statement | PUB | Huerfano | 38 min |
| Jul 21, 2:32 PM MDT | Special Weather Statement | PUB | Baca | 28 min |
| Jul 21, 3:03 PM MDT | Special Weather Statement | PUB | Costilla | 42 min |
| Jul 21, 3:23 PM MDT | Severe Thunderstorm Warning | PUB | Conejos, Costilla | 52 min |
| Jul 21, 3:33 PM MDT | Special Weather Statement | PUB | 27 min | |
| Jul 21, 3:49 PM MDT | Special Weather Statement | PUB | Bent | 41 min |
| Jul 21, 3:56 PM MDT | Special Weather Statement | PUB | El Paso | 49 min |
| Jul 21, 4:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jul 21, 4:47 PM MDT | Special Weather Statement | PUB | Pueblo | 43 min |
| Jul 21, 5:36 PM MDT | Special Weather Statement | PUB | Pueblo | 39 min |
| Jul 21, 5:43 PM MDT | Special Weather Statement | PUB | Pueblo | 47 min |
| Jul 21, 5:53 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
Nearby
Flash Flood Warnings in Colorado, 2024Every flash flood warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.